Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568036
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Anvarbek Meirmanov
Title: The Stefan problem
Additional book information: (translated from the Russian by M. Neizgodka and Anna Crowley), Walter de Gruyter, Berlin, 1992; ix+244 pp., US$89.00. ISBN 3-11-011479-8.

Review Information:

Reviewer: John Ockendon
Journal: Bull. Amer. Math. Soc. 28 (1993), 421-423